MathSciNet Relay Station
MathSciNet bibliographic data
MR936827 (89g:58170) 58F18 (34C35)
Camacho, M. I. T.; Palmeira, C. F. B. Errata to: "Nonsingular quadratic differential equations in the plane'' [Trans. Amer. Math. Soc. 301 (1987), no. 2, 845–859; MR0882718 (88b:58109)]. Trans. Amer. Math. Soc. 307 (1988), no. 1, 431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement